# SDR FDEA201702150567

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 32,049 hours, 16,944 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A537781959272
- Condition: Corroded
- Location: Frame 32
- Part time: 32,049 hours, 16,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM HAS CORROSION AT FRAME 32 LOWER SURFACE -Y450 TO -Y1456.  REPAIRED THE FLOORBEAM IAW EA 6-5310-T0331251.
